Volume 22, 2008CANUM 2006 - Congrès National d'Analyse Numérique
|Page(s)||234 - 239|
|Published online||01 February 2008|
Qualitative behavior of splitting methods for the linear Schrödinger equation in molecular dynamics
INRIA, Campus de Beaulieu, 35042 Rennes Cedex, France;
We present a normal form theorem for the propagator of a splitting method applied to a linear Schrödinger equation. This result allows us to derive conservation properties for the numerical solutions provided by the method. As a conclusion, we show numerical experiments illustrating our results.
Mathematics Subject Classification: 65P10 / 37M15 / 37K55
Key words: infinite-dimensional Hamiltonian systems / symplectic integrators / perturbation theory for infinite-dimensional systems
© EDP Sciences, ESAIM, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.